# SDR AALA202503280189

- Difficulty date: March 8, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,964 hours, 18,882 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: POSSIBLE CRACK ON LEFT STAB INTERNAL STRUCTURE WEB 3RD RIB FROM FORWARD TO AFT LOWER SIDE LEADING EDGE AT BS 170.34. REMOVED DAMAGE RIB AND FABRICATED AND DRILLED REPAIR 'T' SECTION REPAIR ANGLE AND 2EA SHIMS. PER B737NG SRM 55-10-09-2R-5. REINSTALLED RIB AT LEFT STAB INTERNAL STRUCTURE. B737NG SRM 51-40-02.
